Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21091
Title: STRUCTURE OF OUTER RADIATION ZONE IN A SIMPLE-MODEL OF CONVECTING MAGNETOSPHERE
Authors: COWLEY, SWH
ASHOURABDALLA, M
First Published: 1-Jan-1976
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: JOURNAL OF ATMOSPHERIC AND TERRESTRIAL PHYSICS, 1976, 38 (11), pp. 1047-1053
DOI Link: 10.1016/0021-9169(76)90032-5
ISSN: 0021-9169
Links: http://hdl.handle.net/2381/21091
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.